# SDR MZZA99218

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, AN IG CORROSION WAS FOUND ON GUSSET ATTACHED TO BS 950 BULKHEAD LOWER TEE CHORD AND STRINGER 29R INBOARD FLANGE.  THE CORRODED GUSSET WAS REMOVED AND REPLACED WITH A NEW ONE PER B727 SRM CHAPTER 51-10-01 AND 51-30-02.  (M)
